# SDR DHL2005806504

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. NR. 041519)  FWD ACCY COMPT RT PRESSURE BULKHEAD STIFFENER CRACKED 1 AT STA 8.000.  REMOVED CRACKED STIFFENER IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED NEW STIFFENER (AL7075 INCH 0 INCH 0.071INCH) IAW SRM 53-3-3 FIG. 3.  HEAT TREATED IAW SRM 51-1-1 PG. 1,13,17. CLEANED, TREATED AND PRIMED AREA AND STIFFENER IAW SRM 51-1-8B. INSTALLED STIFFENER IAW SRM 51-1-21, SRM 51-1-20D. TORQUED IAW SRM 51-3-1.
